# SDR UIEA2013112500572

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 43,213 hours, 5,595 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREPARING FOR DEPARTURE AT THE GATE, THE DATUM ACFT SUFFERED LIGHTNING STRIKE DAMAGE AT THE WINDOW FRAME BETWEEN STA 860 & STA 880, STR 19L TO STR 23L.  DAMAGE IS REPORTED AS A MELTED WINDOW FRAME FLANGE APPROX 5" X 0.010".  DAMAGE ON THE WINDOW PLUG IS DETERMINED TO BE LIMITED TO SURFACE FINISH DAMAGE.  AFTER DAMAGE REMOVAL & FURTHER EVALUATION, THE BLENDED OUT AREA MEASURED APPROX 5" LONG X 0.015" WIDE.  THE REMAINING THICKNESS MEASURED AT THE DEEPEST POINT IS 0.021".  THICKNESS OF MATERIAL REMOVED ON THE OUTER SURFACE OF THE WINDOW FRAME FLANGE IS 0.050".  REFER TO FIGURE 2, THE MATERIAL LOST FOR DAMAGE REMOVAL IS BEYOND THE 747-400 SRM 56-20-02 ALLOWABLE DAMAGE 1, DISPOSITION IS TO ACCOMPLISH A TIME LIMITED REPAIR IAW PART 1 OF EO 44546A019, IAW SRM 56-20-02 FIGURE 201 REPAIR 1 & PERMANENT REPAIR AS GIVEN IN PART 2 OF EO 4456A019.
